Follow
S Selvaraja
Title
Cited by
Cited by
Year
Regularity of powers of bipartite graphs
AV Jayanthan, N Narayanan, S Selvaraja
Journal of Algebraic Combinatorics 47, 17-38, 2018
702018
Regularity of powers of edge ideals of unicyclic graphs
A Alilooee, SK Beyarslan, S Selvaraja
312019
Upper bounds for the regularity of powers of edge ideals of graphs
AV Jayanthan, S Selvaraja
Journal of Algebra 574, 184-205, 2021
262021
Regularity of powers of unicyclic graphs
A Alilooee, S Beyarslan, S Selvaraja
arXiv preprint arXiv:1702.00916, 2017
152017
Asymptotic behavior of Castelnuovo-Mumford regularity of edge ideals of very well-covered graphs
AV Jayanthan, S Selvaraja
arXiv preprint arXiv:1708.06883, 2017
122017
Equality of ordinary and symbolic powers of edge ideals of weighted oriented graphs
A Banerjee, B Chakraborty, KK Das, M Mandal, S Selvaraja
112021
Linear polynomials for the regularity of powers of edge ideals of very well-covered graphs
AV Jayanthan, S Selvaraja
arXiv preprint arXiv:1708.06883, 2017
11*2017
Symbolic powers of vertex cover ideals
S Selvaraja
International Journal of Algebra and Computation 30 (06), 1167-1183, 2020
102020
Asymptotic behavior of Castelnuovo-Mumford regularity of edge ideals of very well-covered graphs. Preprint (2017)
AV Jayanthan, S Selvaraja
arXiv preprint arXiv:1708.06883 1, 0
8
Regularity of powers of squarefree monomial ideals
A Banerjee, B Chakraborty, KK Das, M Mandal, S Selvaraja
Journal of Pure and Applied Algebra 226 (2), 106807, 2022
72022
Powers of edge ideals of weighted oriented graphs with linear resolutions
A Banerjee, KK Das, S Selvaraja
52021
Regularity of powers of edge ideals of product of graphs
S Selvaraja
Journal of Algebra and Its Applications 17 (07), 1850128, 2018
52018
Upper bounds for the regularity of powers of edge ideals of graphs. Preprint (2018)
AV Jayanthan, S Selvaraja
arXiv preprint arXiv:1805.01412 1, 0
5
Symbolic powers of certain cover ideals of graphs
A Kumar, R Kumar, R Sarkar, S Selvaraja
Acta Mathematica Vietnamica, 1-13, 2021
42021
Upper bounds for the regularity of symbolic powers of certain classes of edge ideals
A Kumar, S Selvaraja
Journal of Algebra and Its Applications 22 (01), 2350016, 2023
22023
Bounds for the regularity of product of edge ideals
A Banerjee, P Das, S Selvaraja
arXiv preprint arXiv:1908.10573, 2019
22019
Ordinary and symbolic powers of edge ideals of weighted oriented graphs
A Banerjee, KK Das, S Selvaraja
arXiv preprint arXiv:2105.14605, 2021
12021
Componentwise linearity of powers of cover ideals
S Selvaraja, JW Skelton
Journal of Algebraic Combinatorics 57 (1), 111-134, 2023
2023
Powers and products of monomial ideals related to determinantal ideals of maximal minors
A Banerjee, D Ghosh, S Selvaraja
arXiv preprint arXiv:1902.09748, 2019
2019
Componentwise Linearity of Powers of Cover Ideals
J Skelton, S Selvaraja
2023 Joint Mathematics Meetings (JMM 2023), 0
The system can't perform the operation now. Try again later.
Articles 1–20